MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT

C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT
Catalog Number 788414
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the stent was unable to advance on the guide wire.It may be a problem with an excessive resistance during stent delivery.Per additional information received via ibc on 19mar2025, stated that they tried about 3 times to advance the stent over the guidewire, but they failed.
 
Additional Manufacturer Narrative
The reported event is inconclusive.Visual evaluation noted rhe sample was provided with the original bard inlay pouch and placed inside a large ziploc bag.The suture and pigtail straightener were not provided.Visual requirements per cs-7505-xx section 3.1 state to "use unaided eye at 12" to 18" distance under normal room lighting, unless otherwise noted.Dimensional requirements per cd-7505-xx state the od of the stent is to be 0.061" ± 0.002", and the guidewire used is to be 0.035" ± 0.001".Upon evaluaiton, no visual defects were observed.The outer diamter (od) was measured at 0.0623", using a laser micrometer.A 0.035" guidewire was passed through the sample without resistance.Based on this assessment, the reported issue regarding guidewire passage cannot be confirmd.It should be noted that the suture and pigtail straightener were not included with the returned sample and therefore could not be evaluated.Additionally, the guidewire used during the original procedure was not provided for assessment.Also received 2 photo samples.First photo sample shows top view of stent and pusher within packaging.Second photo sample shows top view of product packaging and document written in native language.As guidewire was not received and it is unknown how the product interacted with the patient's body the reported event is inconclusive.Instructions for use were reviewed for this investigation.The labelling was reviewed and found to be adequate.Dhr review did not show any problems or conditions that would have contributed to the reported event.Corrections: d, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® INLAY OPTIMA® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key21762760
Report Number1018233-2025-02300
Device Sequence Number18323070
Product Code FAD
UDI-Device Identifier00801741015649
UDI-Public(01)00801741015649(11)240301(17)280822(10)NGJN2743
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number788414
Device Lot NumberNGJN2743
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown